# SDR DALA2025071505333

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,803 hours, 30,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 3L DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND GIRT BAR DISCONNECTED FROM ARM. ATTACHED GIRT BAR REF B757 AMM 25-66. (7281926)
